Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2016, Volume 17, Issue 4, Pages 425–436 (Mi vmp848)  

Frequency dependence simulation of electromagnetic characteristics for saturated porous media

D. A. Lisitsina, L. E. Dovgilovichb

a Moscow Institute of Physics and Technology
b Schlumberger Moscow Research Center

Abstract: A method to perform numerical simulations of effective spectral electromagnetic characteristics for porous media saturated with multicomponent fluid is proposed. This method is applied to numerical models of porous media whose fluid component distribution is determined by the direct hydrodynamic simulation using the density functional method. The numerical results obtained for the effective electrical conductivity and relative dielectric permittivity of porous media with various water saturation values and rock wettability are discussed. The results obtained with consideration of the frequency dependence of one of the fluid components and without considering such a dependence are compared. The effect of the relation between the electrical characteristics of components in the model on the effective parameters is analyzed.

Keywords: numerical simulation, electromagnetic properties, electromagnetic dispersion, saturated porous medium, electrical conductivity, dielectric permittivity.

Full text: PDF file (449 kB)
UDC: 537.8
Received: 06.09.2016

Citation: D. A. Lisitsin, L. E. Dovgilovich, “Frequency dependence simulation of electromagnetic characteristics for saturated porous media”, Num. Meth. Prog., 17:4 (2016), 425–436

Citation in format AMSBIB
\Bibitem{LisDov16}
\by D.~A.~Lisitsin, L.~E.~Dovgilovich
\paper Frequency dependence simulation of electromagnetic characteristics for saturated porous media
\jour Num. Meth. Prog.
\yr 2016
\vol 17
\issue 4
\pages 425--436
\mathnet{http://mi.mathnet.ru/vmp848}


Linking options:
  • http://mi.mathnet.ru/eng/vmp848
  • http://mi.mathnet.ru/eng/vmp/v17/i4/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:64
    Full text:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022